Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 537478, 24 pages
http://dx.doi.org/10.1155/2011/537478
Research Article

Value Distribution for a Class of Small Functions in the Unit Disk

Department of Mathematical Sciences, Northern Illinois University, DeKalb, IL 60115, USA

Received 20 October 2010; Accepted 21 January 2011

Academic Editor: Brigitte Forster-Heinlein

Copyright © 2011 Paul A. Gunsul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Paul A. Gunsul, “Value Distribution for a Class of Small Functions in the Unit Disk,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 537478, 24 pages, 2011. https://doi.org/10.1155/2011/537478.